# SDR COMA0560061

- Difficulty date: January 14, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 5,611 hours, 4,782 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1283
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,587 hours, 4,766 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLT 5501 STAB TRIM AND MACH TRIM CAUTION.  REPLACED THE HSTCU.
